# SDR SWAA2015042338828

- Difficulty date: April 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER FRAME CORRODED AT BS 947, LBL 13, ON UPPER FLANGE.  REPAIRED FRAME IAW SRM.
